# SDR 2001UALA01931

- Difficulty date: September 2, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N188UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 42,078 hours, 5,045 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS CAME ON UNCOMMANDED IN CABIN FROM ROW 55ABC THRU 60BC. FAULTY EEL BATTERY PACK AT DOOR 5L.  REPLACED BATTERY PACK.
